# SDR IPXA2018031427444

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N410UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23732
- Aircraft time: 30,942 hours, 21,125 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Block
- Condition: Misinstalled
- Location: Slat Cable
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, L/E SLAT ASYMMETRY MESSAGE.  RETURNED DEPARTURE.  FOUND THE RT WING OTBD SLAT LOSS SENSING CABLE BLOCK IMPROPERLY INSTALLED.   REINSTALLED CORRECTLY IAW AMM 27-81-42-424-031.  SLATS OPERATES NORMAL,  ALL INDICATIONS NORMAL.  OK FOR CONTINUED SERVICE.
